# SDR SWIA2014061738205

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 28,247 hours, 16,912 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL TYPE BURNING ODOR NEAR SEAT 23D.  CHANGED BALLAST AT 23D FOR SIDEWALL AND OVERHEAD LIGHTS IAW AMM.  OPS CHECKED GOOD.
